# SDR P5CA2016071300163

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,442 hours, 2,066 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WOULD NOT PAINT KNOWN WEATHER IN MANUAL MODE IAW AMM 34-43-00.  PERFORMED WEATHER RADAR SYS OPS TEST AND SYS TEST ALL CONDITIONS CHECKED NORMAL.
